# SDR SWAA2023061447568

- Difficulty date: May 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DEFLECTOR PANEL LOWER CENTER FWD BRACKET CRACKED<[01] REMOVED AND REPLACED FWD. BRACKET AT LEFT WING TRAILING EDGE DEFLECTOR PANEL PER; REF. 51-40-02-0G-0;[02] CORRECTION: REMOVED AND REPLACED FWD. BRACKET AT LEFT WING TRAILING EDGE DEFLECTOR PANEL PER; REF. 51-40-02-0G-0 & DWG. 115A2930.;[03] REJECTED AREA DIRTY WITH LOT OF METAL SHAVING AND RIVETS HEAD;[04] ANSWER TO REJECTION CLEANED AREA AT LEFT WING TRAILING EDGE DEFLECTOR PANEL AS PER SOPM 20-30-03.;[05] VERIFIED STEPS 2 AND 4
